# SDR REXA2018121501236

- Difficulty date: December 15, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 27,720 hours, 25,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Part number: 601R3111155
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP OTBD STR 23R FWD FS333 GOING FWD APPROXIMATELY FIVE INCHES. REPAIRED DAMAGE IAW EA 253-08071 REV IR.
